I use Melanotan 1. I have been injecting for over 2 weeks now. I do not have any side effects, but have become more tan.
Is Melanotan 1 Safe?
Doctor Answers 1
Melatonin injections not tested for safety
There have been no long-term clinical trials and the side effects of this chemical are unknown. If it could potentially darken or otherwise change moles it could be dangerous. Reactions to the drug vary from person to person ranging from acute allergic reactions, to dizziness, sickness and acne. Since its only available on the internet, probably from sources outside the USA, there is no way of knowing what is actually in the bottle or how it will react to other medicines. I would not recommend injecting this into your body.
Have a question? Ask a doctor
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.